# SDR SWIA201230341

- Difficulty date: March 15, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 19,980 hours, 12,168 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  DENT FOUND ON RIGHT INBOARD LEADING EDGE ABOVE LANDING LIGHT LENS.   REPAIR DENT ON RIGHT INBOARD LEADING EDGE ABOVE LANDING LIGHT LENS.
